# SDR CA070604001

- Difficulty date: June 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,237 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 23063393
- Condition: Seized
- Location: Main Rotor
- Part time: 6,077 hours
- Component: Engine, Allsn, 250C47B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: R

## Discrepancy

(CAN) ENGINE CHIP ILLUMINATED, APPROX 3-4 SECONDS LATER ENGINE FAILED. (TC NR 20070604001)
